# SDR REXA2014013000173

- Difficulty date: January 30, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 14,965 hours, 9,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP NR 3 VANE PANEL 684ET CHAFFED.  LOCATED & DRILLED PANEL RECEIVED IAW CRJ900 SRM 51-42-06-001-001-A01.
